On accelerating the convergence of infinite double series and integrals

Research output: Contribution to journalArticlepeer-review

Abstract

The generalization of Shanks e transformation to double series is discussed and a class of nonlinear transformations, the [A/S]f£ transformations, for accelerating the convergence of infinite double series is presented. It is constructed so as to sum exactly infinite double series whose terms satisfy certain finite linear double difference equations; in that sense it is a generalization of Shanks e transformation or its equivalent Wynn s e algorithm. A generalization of the [A/S]R transformation to Ndimensional series is also presented and their application to power series is discussed and exemplified. Some transformations for accelerating the convergence of infinite double integrals are also obtained, generalizing the confluent e-algorithm of Wynn and the G transformation of Gray, Atchison, and McWilliams for infinite 1 D integrals.

Original languageEnglish
Pages (from-to)1331-1345
Number of pages15
JournalMathematics of Computation
Volume35
Issue number152
DOIs
StatePublished - Oct 1980

Fingerprint

Dive into the research topics of 'On accelerating the convergence of infinite double series and integrals'. Together they form a unique fingerprint.

Cite this